Buy it Again
Signature Care Severe Cold Green Tea & Honey Lemon - 6 Count

Signature Care Severe Cold Green Tea & Honey Lemon - 6 Count

Severe Cold, Multi-Symptom, Green Tea & Honey Lemon, Daytime

Acetaminophen: Pain reliever/fever reducer; Dextromethorphan Hbr: Cough suppressant; Phenylephrine Hcl: Nasal decongestant. Compare to flonase allergy relief active ingredient (This product is not manufactured or distributed by GSK Consumer Healthcare, distributor of Theraflu Multi-Symptom Severe Cold). Nasal congestion. Cough. Body ache. Sore throat pain. Headache. Fever. Quality Guaranteed. Our Promise: Quality & satisfaction 100% guaranteed or your money back. www.betterlivingbrandsLLC.com Scan for more information. Parents: Lear about teen medicine abuse. www.StopMedicineAbuse.org Convenient reclosing tab. Open other end. Made in Mexico Other information: Each Packet Contains: Potassium 10 mg and sodium 25 mg., Phenylketonurics: Contains phenylalanine 22 mg per packet., Store at 20-25 degrees C (68-77 degrees F). Protect product from heat and moisture.
Active Ingredients: In Each Packet Acetaminophen (500 mg), Dextromethorphan HBR (20 mg), Phenylephrine HCl (10 mg). Purpose: PPain Reliever/fever Reducer, Cough Suppressant, Nasal Decongestant Inactive Ingredients: Acesulfame Potassium, Anhydrous Citric Acid, Aspartame, Colloidal Silicone Dioxide, D&C Yellow 10, FD&C Blue 1, FD&C Red 40, Flavors, Maltodextrin, Pregelatinized Starch, Sodium Citrate, Sucrose, Tribasic Calcium Phoshpate.
Product Attributes
Warning Contains: Do not use if printed packets are torn or punctured. Living Warning: This product contains acetaminophen. Severe liver damage may occur if you take more than 4,000 mg of acetaminophen in 24 hours, with other drugs containing acetaminophen, 3 or more alcoholic drinks every day while using this product. Allergy Alert: Acetaminophen may cause severe skin reactions. Symptoms may include: skin reddening, blisters, rash. Sore Throat Warning: If sore throat is severe, persists for more than 2 days, is accompanied or followed by fever, headache, rash, nausea, or vomiting, consult a doctor promptly. Do not use in a child under 12 years of age, if you have ever had an allergic reaction to this product or any of its ingredients, with any other drug containing acetaminophen (prescription or nonprescription). If you are not sure whether a drug contains acetaminophen, ask a doctor or pharmacist., if
Directions General directions: Do not use more than directed (see overdose warning). Take every 4 hours, while symptoms persist. Do not take more than 6 packets in 24 hours unless directed by a doctor. Dissolve contents of one packet into 8 oz. hot water: zip while hot. Consume entire drink within 10-15 minutes. If using a microwave, add contents of one packet to 8 oz. of cool water: stir briskly before and after heating. Do not overheat. Age group directions: Adults and Children 12 Years of Age and Over:: One packet. Children Under 12 Years of Age:: Do not use.
About the Producer Better Living Brands

Disclaimer

Product details/images for convenience only.  Consult Product label for the most current and accurate information.  We assume no liability for any inaccuracies/misstatements about Products listed on our website/app.